Asymptotics of the fast diffusion equation via entropy estimates

Blanchet, Adrien, Bonforte, Matteo, Dolbeault, Jean, Grillo, Gabriele and Vazquez, Juan-Luis (2009) Asymptotics of the fast diffusion equation via entropy estimates. Archive for Rational Mechanics and Analysis, 191 (2). pp. 347-385.

[img]
Preview
Text
Download (358kB) | Preview
Official URL: http://tse-fr.eu/pub/10585
Item Type: Article
Language: English
Date: 2009
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:58
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:10585
URI: http://publications.ut-capitole.fr/id/eprint/2924

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year